# SDR SWIA200921135

- Difficulty date: March 7, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 12,790 hours, 8,016 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6097-6 - UPPER AND LOWER FORWARD ENGINE MOUNTS CORRODED.  REPLACED UPPER AND LOWER FORWARD ENGINE MOUNTS.
